Last month sgot and sgpt within range, have hep c and cirohsis. this month both are 230 and 228. why sudden change. no other problem seen. pl advice?
1 doctor answer • 1 doctor weighed in
Pulmonary Critical Care 37 years experience
Check with your doc: Worrisome!
do never take tylenol (acetaminophen) and stay away from liver toxic medications. Also no alcohol. Anything that can damage your liver.
And check with your liver specialist.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsAnswered >2 years ago
Last updated May 12, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.